# SDR 2007UALA00018

- Difficulty date: January 2, 2007
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 40,519 hours, 14,457 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST PER 3SV HAS FAULT, EXT LOADS FWD L FAULT.  REPLACED DOOR 1R SLIDE.
